# SDR DL76L080022

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 83,086 hours, 12,500 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T32819
- Condition: Misrepaired
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S/B 767-54-0080, SEVERAL OVERSIZE HOLES WERE FOUND IN THE MIDSPAR WEB AND AFT BULKHEAD WEB.  THE HOLES WERE INSPECTED AND OVERSIZE FASTENERS WERE INSTALLED.
